# SDR DL73K020326

- Difficulty date: March 18, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 53,197 hours, 40,579 cycles
- Engine: Pwa JT8D15A
- Engine time: 41,741 hours, 35,200 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 709178
- Condition: Failed
- Location: Nr 1
- Part time: 41,741 hours, 35,200 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 10,000 FT ON DEPARTURE, HAD LOUD BANG FROM NR 1 ENGINE. ENGINE RPM DECREASED RAPIDLY AND TEMPERATURE  WENT TO MAX INDICATED ON GAUGE. SHUT DOWN ENGINE AND RETURNED TO AIRPORT. REPLACED NR 1 ENGINE.
